# SDR FDEA201201240325

- Difficulty date: January 24, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 60,529 hours, 20,921 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 35054
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR PLATE SEAT TRACK SPLICE AT LBL 45 FOUND CORRODED FROM BS 418 TO 440 SHEAR PLATE SEAT TRACK SPLICE REPLACED IAW DWG 3458 AND SRM 51-40-02.
